# SDR 97FDEA00212

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unlock Light
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, ENG NR 2 REV GREEN UNLOCK LIGHT ILLUMINATED WITH ASSOCIATED ECAM PROCEDURE ENGINE PARAMETERS NORMAL.  PHYSICALLY CHECKED ALL STOW AND DEPLOY SWITCHES FOR LOOSENESS, CHECKED ALL CABLES AND HOSES FOR CONDITION, AND RE-RIGGED THRUST REVERSER.   ALL CK'D GOOD.  COMPLIED WITH FUNCTIONAL CHECK AND ENG GROUND RUN-UP OPS CK.  ALL CHECKED NORMAL.
